| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor returned a monitor and reported monitor was displaying a service code.
Additional Manufacturer Narrative
Device evaluation of the monitor was completed.The reported problem (service code 1806 ) was duplicated.The cause for the service code was a defective apps board.The root cause of the service code was the defective apps board.There was no adverse event that resulted from the damaged monitor.